Question: I’m looking to address a chronic viral condition. I’m following a protocol that require me to saturate my blood with high doses of Vitamin C up to bowel tolerance. I’d like to know if I can achieve that with the C-3K Plus product? What is the difference between using this product compared to just taking sodium ascorbate? Is any of the ingredients in the C-3K Plus Vitamin C derived from corn? If I can get specific answers to these questions, it would help me make an informed decision to determine if I should purchase the product or not. I’d appreciate and look forward to a response.
Vitamin C is safe at high levels, however very high doses >5000 mg can be irritating to the digestive tract and cause diarrhea so most people have to increase their dose slowly over time. Ask your doctor about how to comfortably achieve optimal oral doses of vitamin C daily intake. Vitamin C plays an essential role in building more T-cells that fight infections and is a key component in building immune cells and keeping them healthy. You can get it in most fruits and vegetables, but a supplement can help you achieve high concentration of vitamin C. Sodium ascorbate is a form of vitamin C that has sodium components that help lower its acidity levels. The sodium content helps vitamin C to be easily absorbed and stay longer in the body. Ascorbic acid is the most common available form of vitamin C. Both ascorbic acid and sodium ascorbate are good sources of antioxidants and help boost your immune health.
However, since ascorbic acid is an organic acid, it can increase in the PH levels in your stomach and may trigger hyperacidity for those who are suffering from it. On the other hand, sodium ascorbate may increase the sodium levels of patients with hypertension, diabetes, and kidney disease that can cause more harm than good. C-3K is a unique formula blend of different mineral forms of vitamin C including Magnesium ascorbate, ascorbic acid, calcium ascorbate, potassium ascorbate, zinc ascorbate and manganese ascorbate, so although you are recieving a high dose of vitamin C (3000mg) you are getting them with a combination of immune-boosting minerals that act as a buffer reducing any side effect. This results in superior immune-support, better Vitamin C bioavailabilty and absorption, and is very gentle on the digestive system and will not cause stomach upset or diarrhea.
Question: Could lactobacillus probiotics be causing die off symptoms or be growing the candida as my body pretty much shuts down the next day from just one tablet of “lactobif30” lactobacillus probiotics, the whole day Ill just be in such an intense haze of brain fog and have really low energy as well as terrible mood. Also, could I experience die off symptoms without taking any harsh supplements for example by just keeping an extremely high fat low carb diet with no fruits at all?
When large numbers of yeast like Candida are rapidly killed, a die-off occurs and metabolic by-products are released into the body. This often occurs when introducing antifungal or probiotic supplements. When these cells die, they release many toxic compounds like ethanol, uric acid and acetaldehyde. Your endocrine, immune, and nervous system can all be affected and it can also cause severe allergic reactions and inflammation. This happens because our detoxification system is overloaded and can’t clear them fast enough. In this case it is important to slow down your treatment and reduce your dosage of probiotics and antifungals. If you take antifungals wait at least two weeks to introduce probiotics or try a different brand like Canxida Restore which comes withh digestive and systemic enzymes to lessen die-off symptoms. You can try a liver-supportive supplement like milk thistle, turmeric or dandelion. I recommend taking breaks between introducing any new dietary changes, probiotics, or antifungals. This is the safest, easiest method to beat your Candida. Allowing enough time between each phase of the plan allows your liver to adjust and prevents too many Candida toxins from being released at the same time. When following a Candida protocol is also essential to keep hydrated to help kidneys clear out toxins. Because your high fat low carb diet has very little fiber, your bowels will have a hard time getting rid of excess Candida toxins so I recommed including a fiber supplement like psyllium 10g/d for 4 weeks. It help heal leaky gut and also binds to toxins in the intestines to clear them out. Take a vitamin C supplement to support adrenal gland function and immunity. Try incorporating more nutrient dense detoxifying fruits and vegetables including berries, avocados and cruciferous vegetables.
Question: Can gut problems give you itch on your back, especially after emptying the bowel?
Dull lower back pain is a symptom of constipation as the stool in your rectum or colon can cause pressure and discomfort. Constipation is when you have three bowel movements or fewer per week, and the stool is often hard, and painful to pass. You may also have stomach cramps and feel bloated. It’s typically caused by your lifestyle. The following are some of the many causes of constipation: Not eating enough fiber, not drinking enough water, not moving enough, or putting off going to the toilet. It can also be indicative of the following conditions if the pain is more severe of a compressed nerve in the back or a condition known as irritable bowel syndrome (IBS). Studies show that 28 to 81% of people with IBS also have back pain. IBS has many symptoms, but the main ones include bloating, stomachache, constipation or diarrhea, back pain, nausea, and flatulence. Stress or certain foods can worsen these symptoms, causing a flare-up. Sciatica is another condition that arises from pressure or damage to the sciatic nerve, which runs from the foot to the lower back. Symptoms include dull or sharp pain, a burning sensation, numbness, tingling, or weakness. These typically affect the lower back or one side of the lower body.
If you strain during bowel movements, the pressure can cause lower back pain and other sciatica symptoms. To treat constipation, make sure you drink enough water, gradually include more food with plenty of fiber, and stay active. If you’re taking any medication, this may be causing your constipation, so it’s worth discussing this side effect with your doctor.Try incorporating fiber rich foods such as beans/lentils, avocado, flax/chia seeds, berries daily, or consider adding a fiber supplement like psyillium husk 10g/d.
Disclaimer: This article intends to provide general insights and may not apply to individual cases. It is essential to consult with a healthcare professional to ensure that any vitamin supplementation.